# SDR SWAA961298

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 957-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT SERVICE DOOR MOPSILL CORRODED AT BS 957 TO 986, RBL 53, WL 208.  REPLACED PER BOEING SRM.
